# SDR DALA12000913122

- Difficulty date: May 26, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 30,998 hours, 16,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY AREA FLOOR SUPPORT BETWEEN FR64 TO FR66 -Y765 2 HARD POINT HOLES CORRODED.  BLENDED AREA.  FOUND TO BE OUT OF LIMITS.  REMOVED FLOORBEAM IAW A319 SRM 51-42-11.  RECEIVED NEW FLOORBEAM.  INSTALLED NEW FLOORBEAM.
